MathSciNet Relay Station
MathSciNet bibliographic data
MR188651 (32 #6087) 39.20
Prešić, Slaviša B. Sur une classe d'inéquations aux différences finies et sur la convergence de certaines suites. (French) Publ. Inst. Math. (Beograd) (N.S.) 5 (19) 1965 75–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement